Follow
Tarek Elgindi
Tarek Elgindi
Verified email at duke.edu
Title
Cited by
Cited by
Year
Finite-time singularity formation for solutions to the incompressible Euler equations on
TM Elgindi
Annals of Mathematics 194 (3), 647-727, 2021
1532021
On the relation between enhanced dissipation timescales and mixing rates
MC Zelati, MG Delgadino, TM Elgindi
Communications on Pure and Applied Mathematics 73 (6), 1205-1244, 2020
992020
Global regularity for some Oldroyd‐B type models
TM Elgindi, F Rousset
Communications on Pure and Applied Mathematics 68 (11), 2005-2021, 2015
882015
Ill-posedness results in critical spaces for some equations arising in hydrodynamics
TM Elgindi, N Masmoudi
arXiv preprint arXiv:1405.2478, 2014
84*2014
Finite-Time Singularity Formation for Strong Solutions to the Axi-symmetric 3D Euler Equations
TM Elgindi, IJ Jeong
Annals of PDE 5 (2), 16, 2019
692019
Enhanced dissipation in the Navier–Stokes equations near the Poiseuille flow
M Coti Zelati, TM Elgindi, K Widmayer
Communications in Mathematical Physics 378 (2), 987-1010, 2020
662020
Sharp decay estimates for an anisotropic linear semigroup and applications to the surface quasi-geostrophic and inviscid Boussinesq systems
TM Elgindi, K Widmayer
SIAM Journal on Mathematical Analysis 47 (6), 4672-4684, 2015
652015
Finite-time singularity formation for strong solutions to the Boussinesq system
TM Elgindi, IJ Jeong
Annals of PDE 6 (1), 5, 2020
632020
Universal mixers in all dimensions
TM Elgindi, A Zlatoš
Advances in Mathematics 356, 106807, 2019
582019
Global wellposedness to the generalized Oldroyd type models in R3
TM Elgindi, J Liu
Journal of Differential Equations 259 (5), 1958-1966, 2015
572015
Singularity formation in the incompressible Euler equation in finite and infinite time
TD Drivas, TM Elgindi
EMS Surveys in Mathematical Sciences 10 (1), 1-100, 2023
542023
Symmetries and critical phenomena in fluids
TM Elgindi, IJ Jeong
Communications on Pure and Applied Mathematics 73 (2), 257-316, 2020
502020
On the effects of advection and vortex stretching
TM Elgindi, IJ Jeong
Archive for Rational Mechanics and Analysis 235 (3), 1763-1817, 2020
492020
On the asymptotic stability of stationary solutions of the inviscid incompressible porous medium equation
TM Elgindi
Archive for Rational Mechanics and Analysis 225, 573-599, 2017
482017
Ill-posedness for the incompressible Euler equations in critical Sobolev spaces
TM Elgindi, IJ Jeong
Annals of PDE 3, 1-19, 2017
472017
On the Stability of Self-similar Blow-up for Solutions to the Incompressible Euler Equations on
TM Elgindi, TE Ghoul, N Masmoudi
arXiv preprint arXiv:1910.14071, 2019
442019
Remarks on the inviscid limit for the Navier--Stokes equations for uniformly bounded velocity fields
P Constantin, T Elgindi, M Ignatova, V Vicol
SIAM Journal on Mathematical Analysis 49 (3), 1932-1946, 2017
422017
Anomalous dissipation in passive scalar transport
TD Drivas, TM Elgindi, G Iyer, IJ Jeong
Archive for Rational Mechanics and Analysis, 1-30, 2022
412022
On singular vortex patches, I: Well-posedness issues
TM Elgindi, IJ Jeong
arXiv preprint arXiv:1903.00833, 2019
34*2019
Inviscid Limit of Vorticity Distributions in the Yudovich Class
P Constantin, TD Drivas, TM Elgindi
Communications on Pure and Applied Mathematics, 2019
312019
The system can't perform the operation now. Try again later.
Articles 1–20